MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; pacemaker
Model Number L110
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Technical services (ts) recommended to either schedule a replacement procedure within 28 days or continue monitoring until radio frequency (rf) telemetry is disabled, after which, device replacement is advised.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.A replacement procedure has been scheduled.As of today, this device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.A replacement procedure has been scheduled.As of today, this device remains in service.No adverse patient effects were reported.Additional information was received indicating this pacemaker was explanted and replaced.No additional patient effects were reported.The device has not been returned.
 
Additional Manufacturer Narrative

Brand Name
ESSENTIO? MRI SR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25115679
Report Number2124215-2026-24830
Device Sequence Number18712081
Product Code LWP
UDI-Device Identifier00802526558948
UDI-Public(01)00802526558948(17)180613
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2018
Device Model NumberL110
Device Catalogue NumberL110
Device Lot Number718622
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/07/2026
05/15/2026
Not provided
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/12/2026
05/22/2026
09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2124215-03/18/26-001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale